MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; RESPIRATORY HUMIDIFIER

FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; RESPIRATORY HUMIDIFIER
Model Number MR850AEA
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
A distributor in china reported that the audible alarm of an mr850 respiratory humidifier was not functioning.There was no reported patient harm.
 
Additional Manufacturer Narrative
(b)(4).The subject mr850 respiratory humidifier has been requested to be returned to fisher & paykel healthcare new zealand for evaluation.We will provide a follow up report upon completion of our investigation.
 
Event or Problem Description
A distributor in china reported on behalf of a healthcare facility that the audible alarm of an mr850 respiratory humidifier was not functioning.There was no reported patient harm.
 
Additional Manufacturer Narrative
Ps457538.Method: the subject mr850 respiratory humidifier was returned to the regional fisher & paykel healthcare service centre, where it was performance tested and serviced.Results: the service centre confirmed that the speaker of the subject mr850 respiratory humidifier was not functional.Conclusion: the root cause of the speaker fault was not determined.The mr850 product technical manual contains a maintenance schedule which instructs the user to conduct annual visual checking and performance testing of the mr850 respiratory humidifier.In addition, the product technical manual also states that "all servicing procedures should be followed by a humidifier test, and an electrical safety test to ensure proper operation".The mr850 is equipped with visual alarm indicators in addition to the audible alarm.

Brand Name
FISHER & PAYKEL HEALTHCARE
Common Device Name
RESPIRATORY HUMIDIFIER
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key20330479
Report Number9611451-2024-00699
Device Sequence Number13193749
Product Code BTT
UDI-Device Identifier09420012407177
UDI-Public(01)09420012407177(10)2102462756(11)221214
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K073706
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMR850AEA
Device Catalogue NumberMR850AEA
Device Lot Number2102462756
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2024
Supplement Date Received by Manufacturer10/13/2024
Initial Report FDA Received Date09/29/2024
Supplement Report FDA Received Date11/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/18/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown